# SDR 98ZZZM178

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917HA
- Make and model: Dhav DHC8102
- Aircraft serial: 075
- System (JASC): 2710 · Aileron Control System
- Part: Clutch Spring
- Part number: 82710097101
- Condition: Failed
- Location: Aileron Controls
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT EN69 - BWI-ORF - EXPERIENCED A ROLL CONTROL DISCONNECT ON LANDING, AFTER TOUCHDOWN AT ORF.  REMOVED AND REPLACED THE ROLL CONTROL DISCONNECT CLUTCH BUSHINGS PER FCD8-27-291.  ALSO, REMOVED AND REPLACED THE CLUTCH SPRING.  (M)
